# SDR HALA2019050700222

- Difficulty date: April 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 33,347 hours, 49,076 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE LT MLG DOOR FOUND CRACKED AT FWD Z CHANNEL I/B SIDE. REMOVED CRACKED Z CHANNEL AND PICKED UP HOLES IN NEW FWD Z CHANNEL PER DWG 5910783. INSTALLED NEW Z PER DWG 5910783.
